MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 426-2522X
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976); Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The catalog number identified in section has not been cleared in the us, but is similar to the sleek otw pta catheter products that are cleared in the us.The pro code for the sleek otw pta catheter products is identified.The lot number was provided for the reported malfunction; therefore, a lot history review was performed.The device was returned for evaluation.Investigation was unconfirmed for packaging issue and confirmed for the reported balloon damage.A definitive root cause has not been determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 426-2522x pta catheter allegedly experienced packaging problem, material deformation and detachment of device or device component.The information was received from one source.This event did not involve a patient as there was no patient contact.

Brand Name
SLEEK OTW PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key10279918
Report Number9616666-2020-00062
Device Sequence Number11394652
Product Code DQY
UDI-Device Identifier00801741133701
UDI-Public(01)00801741133701
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number426-2522X
Device Catalogue Number426-2522X
Device Lot NumberCMCQ0469
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/15/2020
Patient Sequence Number1